# SDR UALA2009081302471

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1543 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STR 39R IS CORRODED AT STA 1543 L-B UPPER LEG.  MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGED STR SECTION STA 1518 TO 1562, STR 39R.  FABRICATED AND INSTALLED NEW STR SECTION, 2 EA "J" ANGLES AND "U" CHANNEL.
